# SDR ASAA2017083121803

- Difficulty date: August 31, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 37,538 hours, 11,390 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAXIING OUT FOR DEPARTURE, GOT FMC FAIL MSG FOR RIGHT FMC. NO RIGHT MAP AND VTK CAME ON RIGHT SIDE. ACCOMPLISHED QRH AND AFTER 1 MINUTE HAD NORMAL INDICATIONS. GROUNDED - YES. ACCOMP FMC BITE PROCEDURE FOR BOTH FMC'S SENSORS ALL SHOW OK AND INFLT FAULTS THERE ARE NONE FOR BOTH FMC'S REF FIM 34-61 TASK 801. ACCOMP OPS TEST ON BOTH FMC'S BOTH PASS TEST, REF AMM 34-61-00-710-801.
